# SDR SWAA107881

- Difficulty date: December 16, 2010
- Submitted: December 20, 2010
- Operation: Air carrier
- Aircraft: N682SW
- Make and model: Boeing 737-3Y0
- Aircraft serial: 23496
- Aircraft time: 78,111 hours, 58,616 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Part number: 207377
- Condition: Cracked
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED 26Y CHECK, FOUND FWD EMERGENCY EXIT LIGHT LENS ASSY CRACKED.  REMOVED AND REPLACED LENS ASSY PER MM.
